# SDR AALA202408122931

- Difficulty date: July 24, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB STIFFENER AT STAB STA 120.30, THIRD STIFFENER FROM FORWARD SPAR. REPAIRED RIB STIFFENER PER SRM 55-10-09-2R-4.
